# SDR 5JHA20250930231

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N16NL
- Make and model: Cessna 501
- Aircraft serial: 5000043
- Engine: Pwa JT15D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL370 (37,000 FT) THE LEFT ENGINE SUFFERED A SUSPECTED COMPRESSOR STALL WHICH SUBSEQUENTLY LEAD TO THE COMPLETE FAILURE/FLAMEOUT OF THE LEFT ENGINE.  ALL REQUIRED QRH PROCEDURES WERE ACCOMPLISH ALONG WITH AN ATTEMPTED RELIGHT/RESTART OF THE LEFT ENGINE WITH NEGATIVE RESULTS ON THE RELIGHT/RESTART. A DIVERSION WAS ACCOMPLISHED AND A SINGLE ENGINE LANDING WAS SUCCESSFULLY ACCOMPLISH AT KBWD UNDER EMERGENCY AUTHORITY WITHOUT ANY FURTHER INCIDENT.
